# SDR DALA2022021801106

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 91,614 hours, 42,120 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3212 ON DESCENT THRU FL 220 1 EMERGENCY EXIT AFT ILLUMINATED. CORRECTIVE ACTION: FOUND DOOR PROX TARGET LOOSE ADJUSTED TARGET NO FAULTS NOTED AFTER ADJUSTMENT. (7999034)
